Skip to product information
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
$7.14
Product Overview
Compare to the active ingredient in Extra Strength Tylenol Caplets. Don’t let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever.
Features
- Acetaminophen Caplets
- 500 mg
- 500 Count